Jump to content
CrazyBoards.org

Blahblah

Member
  • Content count

    1136
  • Joined

  • Last visited

7 Followers

About Blahblah

  • Rank
    Member

Profile Information

  • Gender
    Unicorn
  1. Sometimes I wish these doctors could be put on these meds longterm and then abruptly be taken off. So they can experience this themselves. They have no idea the dangerous withdrawal effects many meds cause. Even when it's listed on the PI sheet - they ignore it!
  2. How Do You Feel THIS MOMENT in Time?

    Exhausted. Crashed today. Had to be up at 6am (3+ hours earlier than usual) and after lunch was so exhausted I cancelled my afternoon plans, came home and slept for 2 hours. My body/mind wants to rest. This med is really helping me, I just wish I could function as well without it :-(
  3. This is interesting @gudguuy I have been been on about every med and many combos, but so far, the most effective (for mainly MDD, some anxiety, & lack of motivation) has been Lamictal 100mg + Ritalin 40mg + either Effexor (or Prozac). The Lamictal wasn't doing much (evens me out a little) even with Effexor, i wasn't quite "there." SSRIs typically make me too flat, sedated and anhedonic. Adding Ritalin has been the key, so maybe I'm someone who needs a boost in both Serotonin and Dopamine? I only get extremely tired when the Ritalin wears off, not usually irritable, moody nor shaky...but I also take extended in morning and the immediate release in the afternoons. My only worry is the issue @CeremonyNewOrder mentions, of building a quick tolerance & having to increase the dosage every 9 months.
  4. How Do You Feel THIS MOMENT in Time?

    Tired & busy, busy, busy, busy....productive and doing really well. Scary decisions & life changes I made are paying off. I must make note of this, because I have not felt this good in YEARS (at least 5 years). It is frightening how an idle mind can be a living hell. I am so mentally occupied I literally have no time or energy to ruminate.
  5. I think feeling loved, cared for or having a sense of social belonging is a fundamental human need (well at least according to Maslow).. Physiological (food, water, sleep, shelter) Safety (personal/job/financial security, health, and safe environments) Love/Social belonging (friendships, intimacy, family, or community) Esteem (self esteem, self respect, mastery, confidence, independence, freedom) Self-actualization (using abilities, talents, pursuing goals, parenting, seeking happiness) Self-transcendence (spiritual, beyond oneself)
  6. I am strictly following my pdocs recommendations, you don't need to be snarky. I am taking it exactly as she prescribed. She said she usually recommends people break on weekends, to avoid increased tolerance (and avoid having to always up the dose). I do feel like I am addicted because I cannot stop taking it on the weekends like she suggests. I do "crave" taking it (versus stopping it altogether on weekends) I feel dependent in this way, like I must take them every single day of the week now, otherwise my functioning is screwed. I am actually not ADD. I was prescribed it as an add-on because my depression is treatment-resistant (in that my dysthymia and anhedonia isn't relieved by antidepressants). I know that people with diagnosed ADD typically take it everyday for decades because it's indicated for ADD. For depression, it's a bit different and controversial it seems (in my experience with pdocs) They hesitate to even prescribe it to me and then if they do, they don't want to usually keep someone with depression on it, because it is "not indicated for long term depression" and can cause you to "cycle" erratically. @Velvet Elvis It sounds like stimulants have continued to be just as effective for you (even after 20 years?) That is surprising to me (very positive) but its good to hear that they don't necessarily always "poop out"
  7. Same issues here. Some pdocs increase the dosage of antidepressants during the luteal phase, but I tried that, didn't help. Nothing seems to help my extreme mood crashes/mixed episodes that happen the week before my period. Another idea is to try the pill or estrogen supplement? I wish I had an answer, because I am stable/fine the rest of the month, so I know my main issues are very much linked to my cycle.
  8. Mild swings

    Agreed. Are you not on any anti-depressants? The therapeutic range of Lamictal is 100mg-400mg (some people higher) I would be more apt to suggest lowering the Seroquel, because there are many more side effects and isn't as targeted for depression (more for mania, irritability, sleep issues)
  9. I've posted on this topic before, because I'm really wondering why this is happening to me, but not on other people that have been on higher-dose stimulants (without breaks) for MUCH longer.... I re-instated Ritalin (after a 4 month break) due to increase in work focus-cognitive tasks and sustained motivation. My pdoc also increased the dosage because previous dose (only 20mgLA & 10mg IR) was low and wearing off early. Was told I could experiment, but to take weekends off in order to "rest" . In the last 3 weeks, I've noticed drastic improvements in my mood, motivation, ability to focus on intellectual tasks/reading, and a positivity, calmness in general. Problem is, I am psychologically addicted. When I try to break on the weekends, I can't get out of bed, barely prepare food for myself (despite hunger), and shower, basically, these symptoms are MUCH worse than before I was taking it! I'm concerned that I'll need to keep increasing the dose, take it everyday, and eventually, it will make my condition/functioning worse in the long run (exacerbating the problem). I had old pdocs that would not prescribe me stimulants for exactly this reason..... Any ideas guys? I'm very compliant, and have no inclination to abuse the dosage. This is the only thing that's made a dent in my mood and functioning and does not seem like a long-term solution!
  10. I'm sorry you are stuck in such a bad place these days...been there, stuck and in the thick of it, it does seem hopeless and never ending. I have the same serious concerns around long-term med usage, tolerance and poop out. The only thing that has pulled me out of long periods of anhedonia is a stimulant (Ritalin at the moment) I am scared to death that my brain is becoming so dependent on it, it will soon stop having any effect and then nothing will work for me! I took a 4 month break and saw a frightening, drastic drop in my mood, motivation and cognitive functioning. Your brain gets accustomed to these drugs and I am very worried myself of running out of options when they stop working.
  11. How Do You Feel THIS MOMENT in Time?

    Congrats. Me too. Do you think it's due to the Vyvanse? I seem to be on a bit of a roll, as far as being calm, focused and motivated. I'm getting sh*t done. Upped ritalin dosage a bit the last week which is giving me a boost. I hope it doesn't poop out. So far, so good!
  12. How Do You Feel THIS MOMENT in Time?

    Shocked...I'm feeling positive, even GOOD (gasp). For the first time in many YEARS. It 100% due to a major situational/environmental change..one of the toughest decisions...struggling with it, almost gave up trying. Won't go into specifics, but I took a major gutsy risk (metaphorically, like hurling myself off a cliff alone, blindfolded). Complete uncertainty, hurdles, confusion, no support, no protection, no direction. Encountered problems, after problems, after problems...uprooted my entire life. Will this all be worth it? Scared that this will not last....that some disaster is just around the corner to again destroy me. Like I will never be rid of this disease (am I deluding myself, hoping I can escape it?) I have been trapped in the chronic abyss of unrelenting, hopeless depression with no reprieve for what seems like forever. I hope I can continue to get some air for awhile and it doesn't all crash and burn before me. I wish you all find some relief, even if it's just a tiny moment of peace and hope.
  13. I've had both blurred vision and dry eye syndrome problems for the last 2 years. There are a number of factors though: age, meds, and I'm looking at a mobile phone or computer screen all day. Always had perfect vision until 2 years ago, went to the doc, needed both glasses and daily eye drop prescriptions to take.
  14. How Do You Feel THIS MOMENT in Time?

    Had a good, busy, productive 2 days (new big personal project & thanks Ritalin for keeping me going). I'm super tired and wanting to go to bed early. Too tired to even watch a movie. @jt07 Eek, how can you deal with no sleep, and how is your mood? I would be fully delusional or psychotic by now. Can your pdoc make any med changes or suggestions? Do you know what is causing the insomnia, or have you always had this problem? I hope it gets better sometime soon!!
  15. Thanks for the tips. I'll keep experimenting. I thought I was on the Ritalin extended that lasted longer than the SR....I'm aware that the SR has a different release mechanism (possibly subpar/inconsistent)... Hopefully I'll find the sweet spot, and not have to keep increasing the dosing.
×